# SDR 95ZZZX5193

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AT
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21608
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - ON CLIMB-OUT, COULD NOT MAINTAIN CABIN ALTITUDE.  RETURNED TO MCO.  CLEANED AND RESEATED CABIN PRESS. CONTROLLER SYSTEM CANNON PLUG.  OPS CHECK OK.
